- -

Weak partial metric spaces and some fixed point results

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Weak partial metric spaces and some fixed point results

Mostrar el registro completo del ítem

Altun, I.; Durmaz, G. (2012). Weak partial metric spaces and some fixed point results. Applied General Topology. 13(2):179-191. doi:10.4995/agt.2012.1628.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87285

Ficheros en el ítem

Metadatos del ítem

Título: Weak partial metric spaces and some fixed point results
Autor:
Fecha difusión:
Resumen:
[EN] The concept of partial metric p on a nonempty set X was introduced by Matthews. One of the most interesting properties of a partial metric is that p(x, x) may not be zero for x e X. Also, each partial metric p on a ...[+]
Palabras clave: Fixed point , Partial metric space , Weak partial metric space
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2012.1628
Editorial:
Universitat Politècnica de València
Versión del editor: https://polipapers.upv.es/index.php/AGT/article/view/1628
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem